# SDR AALA202303149586

- Difficulty date: March 12, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N462AA
- Make and model: Airbus A321-253NX
- Aircraft serial: 11057
- Aircraft time: 1,458 hours, 419 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Life Line
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT HAND OVERWING ESCAPE LIFE LINE MISSING. MAINTENANCE INSTALLED LIFE LINE AS REQUIRED.
